# SDR SCNA20160904124

- Difficulty date: September 4, 2016
- Submitted: September 7, 2016
- Operation: Air carrier
- Aircraft: N716SY
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30629
- Aircraft time: 40,826 hours, 22,050 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Bs 947-960
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR CREASE BEAM FROM BS 947-960 HAS CORROSION.  REMOVED CORROSION.
